RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 622–625 (Mi mz688)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition

A. M. Akhtyamov

Bashkir State University

DOI: https://doi.org/10.4213/mzm688

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 567–570

Bibliographic databases:

Received: 10.03.2000

Citation: A. M. Akhtyamov, “Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition”, Mat. Zametki, 69:4 (2001), 622–625; Math. Notes, 69:4 (2001), 567–570

Citation in format AMSBIB
\Bibitem{Akh01}
\by A.~M.~Akhtyamov
\paper Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 622--625
\mathnet{http://mi.mathnet.ru/mz688}
\crossref{https://doi.org/10.4213/mzm688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846001}
\zmath{https://zbmath.org/?q=an:01685163}
\elib{http://elibrary.ru/item.asp?id=582628}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 567--570
\crossref{https://doi.org/10.1023/A:1010220516755}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200026}


Linking options:
  • http://mi.mathnet.ru/eng/mz688
  • https://doi.org/10.4213/mzm688
  • http://mi.mathnet.ru/eng/mz/v69/i4/p622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kapustin N.Yu., “On a Classical Problem with a Complex-Valued Coefficient and the Spectral Parameter in a Boundary Condition”, Differ. Equ., 48:10 (2012), 1341–1347  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:241
    Full text:68
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019